MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EXPECT SLIMLINE (SL); ENDOSCOPIC ULTRASOUND SYSTEM, GASTROENTEROLOGY-UROLOGY

BOSTON SCIENTIFIC CORPORATION EXPECT SLIMLINE (SL); ENDOSCOPIC ULTRASOUND SYSTEM, GASTROENTEROLOGY-UROLOGY
Model Number M00555531
Medical Device Problem Code Material Puncture/Hole (1504)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/19/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Blocks d4, h4: the complainant was unable to provide the suspect device lot number; therefore, the lot expiration and device manufacture dates are unknown.Detailed product information was not provided to bsc.We completed a good faith effort to obtain the information.Because the product is unknown at this time, we are unable to provide the complete udi and other product specific information.If additional details become available, a supplemental report will be submitted.Block h6: imdrf device code a041001 captures the reportable event of needle punctured sheath.
 
Event or Problem Description
It was reported to boston scientific corporation that an expect slimline needle was to be used in the liver during a procedure performed on (b)(6) 2026.During the procedure, it was reported that the needle was difficult to use.The bevel did not appear suitable.When the guide was inserted, it could cut the thread.It was unknown how the procedure was completed.The patient's current condition after the procedure was unknown.Boston scientific corporation has been unable to obtain additional information despite good faith efforts.

Brand Name
EXPECT SLIMLINE (SL)
Common Device Name
ENDOSCOPIC ULTRASOUND SYSTEM, GASTROENTEROLOGY-UROLOGY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key24516987
Report Number3005099803-2026-00834
Device Sequence Number9724121
Product Code ODG
UDI-Device Identifier08714729848806
UDI-Public(01)08714729848806
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K163058
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00555531
Device Catalogue NumberM00555531
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/04/2026
Initial Report FDA Received Date03/05/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown